# SDR UIEA2023041400366

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 2300 · Communications System
- Part: Coax
- Part number: AR320001100
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: L
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ELT TEST FAIL, TRANSMITTER LED INDICATOR NOT BLANK DURING SELF-TEST AND TX MODE TEST( 1) IAW DWG AR320-0011-00 REV -, DWG ES-105-1 REV D & SWPM 20-10-12 REV 82 REPLACED ELT COAX CABLE AND CONDITION CHECK NORMAL. 3) CUSTOMER ISSUED EO 4423A157 FOR REPLACING THE NEW TYPE ELT AND PERFORMED CABLE TEST, W/O 8085707 CLOSE )
